BibTeX record journals/mpc/NanniciniB12

download as .bib file

@article{DBLP:journals/mpc/NanniciniB12,
  author       = {Giacomo Nannicini and
                  Pietro Belotti},
  title        = {Rounding-based heuristics for nonconvex MINLPs},
  journal      = {Math. Program. Comput.},
  volume       = {4},
  number       = {1},
  pages        = {1--31},
  year         = {2012},
  url          = {https://doi.org/10.1007/s12532-011-0032-x},
  doi          = {10.1007/S12532-011-0032-X},
  timestamp    = {Sun, 02 Oct 2022 15:43:58 +0200},
  biburl       = {https://dblp.org/rec/journals/mpc/NanniciniB12.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}